# SDR DALA2014091105016

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT BS 1309, BETWEEN LONGERON 29L - 29R.  FRAME ANGLE WAS REPAIRED IAW SRM 53-030, FIG 3.
